EconPapers    
Economics at your fingertips  
 

α -Well-Posedness for Quasivariational Inequality Problems

Jian Wen Peng and Jing Tang

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

We introduce and study the concepts of α -well-posedness and L- α -well-posedness for quasivariational inequality problems having a unique solution and the concepts of α -well-posedness in the generalized sense and L- α -well-posedness in the generalized sense for quasivariational inequality problems having more than one solution. We present some necessary and/or sufficient conditions for the various kinds of well-posedness to occur. Our results generalize and strengthen previously known results for quasivariational inequality problems.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/157532.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/157532.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:157532

DOI: 10.1155/2012/157532

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:157532